MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERIPHERAL ROTALINK PLUS; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION PERIPHERAL ROTALINK PLUS; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 29720
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the burr became stuck in the vessel.A 1.25mm peripheral rotalink plus was selected for use for an atherectomy procedure to treat the pt distal chronic total occlusion (cto) and the common lateral plantar.During advancement to the pt cto the 1.25mm peripheral rotalink plus could not advance to the lesion.The rotalink plus was exchanged for another same size rotalink plus.The second 1.25mm peripheral rotalink plus advanced to the pt cto.During atherectomy of the common lateral and 1.25mm peripheral rotalink plus got momentarily stuck in the vessel.Consequently, the physician administered nitroglycerin to aid in the removal of the 1.25mm peripheral rotalink plus.All the devices were removed intact and the procedure was completed.No patient complications were reported.

Brand Name
PERIPHERAL ROTALINK PLUS
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11558747
Report Number2134265-2021-03493
Device Sequence Number11501869
Product Code MCW
UDI-Device Identifier08714729857808
UDI-Public08714729857808
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K121774
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/17/2022
Device Model Number29720
Device Catalogue Number29720
Device Lot Number0026378248
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2021
Initial Report FDA Received Date03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;